# SDR DALA2024042204621

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REPAIR ON RH WING TRAILING EDGE LOWER SPAR CAP DUE TO MISDRILLED HOLES WITH TIME LIMITED REPAIR. SUMMARY OF NRC 00856: RH WING TRAILING EDGE LOWER SPAR CAP WAS REPAIRED PER PRI 608531-14 REV 1 AND ERA #608531-14 REV C. SECTION II: TIME LIMITED REPAIR. ASSOCIATED ER/A 14-608531 ADDED FOR AC 9542. (LP #0302344)
